MathSciNet Relay Station
MathSciNet bibliographic data
MR1159518 (93b:52007) 52A40
Wagner, Gerold On means of distances on the surface of a sphere. II. Upper bounds. Pacific J. Math. 154 (1992), no. 2, 381–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement